JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 42
Inequalities Between the Quadrature Operators and Error Bounds of Quadrature Rules

    Authors: Szymon Wasowicz,  
    Keywords: Approximate integration, Quadrature rules, Convex functions of higher order.  
    Date Received: 13/01/07  
    Date Accepted: 24/04/07  
    Subject Codes:

Pri: 41A55, Sec: 26A51, 26D15.

    Editors: Laszlo Losonczi,  

The order structure of the set of six operators connected with quadrature rules is established in the class of 3-convex functions. Convex combinations of these operators are studied and their error bounds for four times differentiable functions are given. In some cases they are obtained for less regular functions as in the classical results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login